# SDR SWAA2020082708844

- Difficulty date: August 7, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR UNDER 2ND. OBSERVER SEAT APPROX. STA. 260 IS DENTED; WL 207.54; LBL 14 TO RBL  ACCOMPLISHED PERMANENT REPAIR AT COCKPIT FLOOR WEB APPROX STA 260; WL 207.54 FROM LBL 20 TO RBL 5 PER EA 1-A53-33179 REV1 FIG.1.
